# SDR 109050504

- Difficulty date: May 5, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N21RX
- Make and model: Agusta A109
- Aircraft serial: 7131
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Part time: 6,012 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER LANDING AT A REMOTE FIRE STATION TO PICK UP A PATIENT, THE CREW CHIEF NOTICED HEAVY WHITE SMOKE COMING FROM THE NR 1 ENGINE EXHAUST. THE AIRCRAFT WAS SHUT DOWN AND REMAINED ON SIGHT OVERNIGHT. THE FOLLOWING DAY MAINTENANCE CONFIRMED THE PROBLEM AND THE ENGINE WAS REPLACED. THE ENGINE WAS RETURNED TO THE OVERHAUL VENDER AND AS YET NO CAUSE HAS BEEN REPORTED. THE ENGINE HAD 817.5 TSO AND HAD AN ENHANCED TURBINE.
